# SDR AALA201908019020

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,996 hours, 23,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY/MUSTY ODOR FROM ROW 14-20 DURING CRUISE AND DESCENT NO CREW OR PAX AFFECTED. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING IAW CARD 26L00021001. NO ABNORMALITY NOTED.
